# SDR AWXA200200301

- Difficulty date: March 15, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 59,775 hours, 48,621 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479592
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-14 CHECK A CRACK WAS FOUND ON THE AFT CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME LOWER STOP FITTING AT OUTBOARD LOWER CORNER. MAINTENANCE REMOVED T-EXTRUSION AND FRAME AT AFT CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME LOWER STOP FITTING, FABRICATED A NEW T-EXTRUSION, FRAME, AND STRAP, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 51-10-1, PG. 8, AND DWG 65-47959.
